RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Issue 1  


Coefficients of univalent functions which assume no pair of values $W$ and $-W$
A. Z. Grinshpan
3
The group $F^2K(X)$ as a birational invariant of a surface
L. R. Gorodetskii
15
An example of a torsion-free nilpotent group having no outer automorphisms
A. E. Zalesskii
21
The Castelnuovo criterion of rationality
G. Kurke
27
Associative rings the radicals over which are subrings
Yu. N. Mal'tsev
33
Projective and free ordered modules
A. V. Mikhalev, M. A. Shatalova
41
Universal coefficient formulas for stable $K$-theory
N. V. Panov
53
Interlacing of elementary abelian groups
V. I. Sushchanskii
61
Singularities of Shannon functions in the case of automation bases
V. A. Orlov
73
The embedding of linearly ordered sets
A. G. Pinus
83
Categorical theories of a function
Yu. E. Shishmarev
89
The realization of functions of the $P_k$ by formulae ($k\geqslant3$)
E. Yu. Zakharova
99
The complexity of the realization of symmetrical functions by formulae
V. M. Khrapchenko
109
Some combinatorial identities
O. V. Sarmanov, B. A. Sevast'yanov, V. E. Tarakanov
121
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019